Certain inequalities for submanifolds in (K, mu)-contact space forms


Arslan K., Ezentas R. , Mihai I., Murathan C. , Ozgur C.

BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, vol.64, no.2, pp.201-212, 2001 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 64 Issue: 2
  • Publication Date: 2001
  • Doi Number: 10.1017/s0004972700039873
  • Title of Journal : BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY
  • Page Numbers: pp.201-212

Abstract

Chen (1999) established a sharp relationship between the Ricci curvature and the squared mean curvature for a submanifold in a Riemanian space form with arbitrary codimension. Matsumoto (to appear) dealt with similar problems for submanifolds in complex space forms.